# SDR R61A201411221201

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 19,076 hours, 15,143 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064F
- Part serial: 0810
- Condition: Failed
- Location: Slats
- Part time: 18,669 hours, 14,610 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE. CREW DID A GO-AROUND, RAN QRH AND DECLARED AN EMERGENCY.   EMERGENCY VEHICLES WERE NOT ROLLED AND PASSENGERS DID NOT BRACE. CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LT OTBD SKEW SENSOR LOOSE AND TIGHTENED.  CREW THEN RECEIVED FLAP/SLAT SLOW RATE ADVISORY MESSAGE. MAINTENANCE PLACED FLAP/SLAT SLOW RATE ON MEL IAW AMM. MAINTENANCE LATER R & R THE SLAT/FLAP ACTUATOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
